# SDR SIMA20130920003

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10324
- Aircraft time: 7,387 hours, 4,550 cycles
- System (JASC): 2760 · Drag Control System
- Part: Power Unit
- Part number: 5120011
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED THAT DESCENDING FROM APROXIMENTLY 14000' TO 11000' FT, DEPLOYED FLIGHT SPOILERS TO MAINTAIN A SPEED OF 300 KNOTS.  AT THAT TIME,  RECEIVED OTBD SPOILERONS AND OTBD FLT SPOILERS CAUTION MESSAGE DURING APPROCH AND ARRIVAL THE FLIGHT CHARACTERISTICS WERE AS THE SPOILERS WERE DEPLOYED EVEN THE HANDLE FOR FLIGHT SPOILERS WERE STOWED.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE MULTIFUNCTION SPOILER POWER-UNIT IAW AMM 27-62-01.  OPS CHECK AND LEAK CHECK GOOD.  THE ACFT WAS RETURNED TO SERVICE.
